It is currently Mon Aug 21, 2017 4:21 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Wed Jan 14, 2015 1:34 am 
Offline
New Poster
New Poster

Joined: Wed Jan 14, 2015 1:26 am
Posts: 2
I have been on and off Suboxone for 4 months now. But when switching back to Sub I start throwing up so nasty!! I hate it! Done it 3 different times. It's weird, but I know for a fact it's not precipitated withdraw because I don't throw up until 3hrs after I take Sub.

I was taking about 18 pills of Norco 10/325 a day!!! Then I would wait 16hrs and take 1/4 of an 8mg Sub pill...then imeddialtye I would feel soooo much better. Everything is great unit 2 1/2hrs later...I feel so nauseous. Then 30min later I puke so nasty!! It's weird don't know why it takes 3hrs after going back on Sub that I start to puke. Then the entire next day I have diarrhea. Anyone experiencing this?


Top
 Profile  
 
PostPosted: Wed Jan 14, 2015 9:05 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Hi KingR,

I'm not sure you can say for sure that it isn't precipitated withdrawals. I'm not saying it is, just that it's not positive it's not. It's not outside the realm of possibility that it could hit 3 hours later in the mild way you are describing. Have you ever taken subs the correct way? The reason I ask is so that I can understand if you have had any time on suboxone which was stable and this didn't happen to you. I have heard of a few people that were allergic to the naloxone in subs, but I wouldn't jump to that conclusion immediately. I really think that it's more likely just the switching back and forth constantly that is causing your issues. My suggestion would be to get into a treatment program and do this the right way, King. Can you tell me why you are constantly switching back and forth? Is it that you are trying to prevent getting sick in between scoring the Norco's, or are you really trying to get sober?

I'm sure you understand that subs aren't meant to be taken this way, and until you get stable there is no chance it's going to get any better.

BTW-I deleted your other two threads. There's no need to have more than one with the same content and I thought your question fit best in this section. It will be easier for you to read all of your responses on the same thread.

Q

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
PostPosted: Wed Jan 14, 2015 2:27 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2802
Location: Southwest
IMO, it's precipitated withdrawals. 16 hours is not enough time between switching over. Give it 20-24 hours, or when you feel like death warmed over.

Qhorse is correct. What's with the going back and forth? Go find a doctor and do this recovery right. You're playing with fire doing what you're doing.

rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
Our Sponsors
PostPosted: Wed Jan 21, 2015 11:58 pm 
Offline
New Poster
New Poster

Joined: Wed Jan 14, 2015 1:26 am
Posts: 2
It's just really hard to quit Norco. Even when I'm on Suboxone, I get cravings..so when I score more Norco, I stop the Sub for about 52hrs and go back on Norco. Then when I run out of Norco, I switch back to Sub.

The first time I was on Sub i was on it for 3 weeks. That has been the longest I've ever been on Sub. The first time I ever tried Sub I did NOT vomit. The last 3 times have been horrible though. The first time I threw up I thought I had food poisoning, but when it happened again, I knew something was wrong. This last time I went back on Sub I took 1/4 of of the pill and still threw up. It's weird because I vomit exactly 3hrs AFTER taking Sub. But I end up feeling fine the next day. Just really dehydrated and diarrhea, but no vomiting.

Right now I'm on Sub (no choice, my Norco doc finally got arrested!)... been on Sub for 1 week and 3 days now. I've been looking around for a quack doctor, but no luck. They are really cracking down on these Docs. I was on Norco for 6yrs. I met him at a medical marijuana office and was able to prescribe anything else. It was so easy to get it, that's how I got hooked. Now my life without it has left me feeling lost and feeling cravings. Although I did notice today the cravings were not so bad because I took 1 pill and a half. I notice when I take more Sub, I feel much better.

My question is...what does this do to your body? I'm sure people relapse after being on Suboxone.


Top
 Profile  
 
PostPosted: Thu Jan 22, 2015 1:12 am 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4133
Most people who go on sub are opiate addicts, so yes, people who go off sub often relapse. However, the addicts that use bupe because they're truly ready to be in recovery can be very successful. I've seen a lot of people get off of maintenance medications prematurely in my opinion. I believe that the addicts who have are successful at going off bupe have a plan to continue working on recovery after they taper off. They have completely changed their life, have new friends, lots of family support and a job that satisfies them. They seem to have a sense that there is no way that they will ever want to use again. (This is not to say that they won't experience cravings ever again, just that they feel that one more relapse will equal death for them.)

I hope that you feel ready to quit messing around and get serious about recovery. :) Good luck.

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group